MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE 3-LUMEN SPHINCTEROTOME V; SINGLE USE 2-LUMEN SPHINCTEROTOME

AOMORI OLYMPUS CO., LTD. SINGLE USE 3-LUMEN SPHINCTEROTOME V; SINGLE USE 2-LUMEN SPHINCTEROTOME
Model Number KD-V411M-0725
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
I have reviewed this medwatch report and am approving for submission to fda.I acknowledge that my electronic signature being recorded is the legally binding equivalent of my handwritten signature.
 
Event or Problem Description
It was reported the subject device the wire on the device was cut or broke.This issue occurred during a therapuetic endoscopic retrograde cholangiopancreatography procedure.The procedure was completed with another device.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide updated fields and final investigation results.Updated fields: d8, d9, h2, h3, h6, h11.The device was returned for evaluation and the customer's allegation was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause not established.Olympus will continue to monitor the performance of this device.

Brand Name
SINGLE USE 3-LUMEN SPHINCTEROTOME V
Common Device Name
SINGLE USE 2-LUMEN SPHINCTEROTOME
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22638967
Report Number9614641-2025-01266
Device Sequence Number15837329
Product Code KNS
UDI-Device Identifier04953170380587
UDI-Public04953170380587
Combination Product (Y/N)N
Initial Reporter StateNV
PMA/510(K) Number
K950166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKD-V411M-0725
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown